This article is cited in 2 scientific papers (total in 2 papers)
The Plemelj–Privalov theorem for generalized Hölder classes
E. G. Guseinov
The Plemelj–Privalov theorem on invariance of the Hölder classes $H_\alpha$, $0<\alpha<1$, with respect to a one-dimensional singular integral with Cauchy kernel on closed smooth Jordan curves is well known. V. V. Salaev posed the problem of describing the class $\Pi_\alpha$ of all closed rectifiable Jordan curves on which the Plemelj–Privalov theorem is valid; it was solved in a paper by Salaev, Guseinov, and Seifullaev, where a condition completely characterizing the class $ \Pi_\alpha$ is given in terms of the planar measure of boundary strips of sets constructed from the curve. The present article is devoted to the solution of Salaev's problem for the generalized Hölder class $H_\varphi$.
PDF file (735 kB)
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:1, 165–182
MSC: Primary 30C40; Secondary 42B20, 26A26
E. G. Guseinov, “The Plemelj–Privalov theorem for generalized Hölder classes”, Mat. Sb., 183:2 (1992), 21–37; Russian Acad. Sci. Sb. Math., 75:1 (1993), 165–182
Citation in format AMSBIB
\paper The Plemelj--Privalov theorem for generalized H\"older classes
\jour Mat. Sb.
\jour Russian Acad. Sci. Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Igor Pritsker, “How to Find a Measure from its Potential”, Comput. Methods Funct. Theory, 8:2 (2008), 597
Jaroslav Drobek, “On estimate for the modulus of continuity of the Cauchy-type integral having a Lipschitz-continuous density”, Math. Slovaca, 63:1 (2013), 83
|Number of views:|